Previous |  Up |  Next


Title: On the De Morgan formulae and the antitony of complements in lattices (English)
Author: Szász, G.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 28
Issue: 3
Year: 1978
Pages: 400-406
Summary lang: Russian
Category: math
MSC: 06A25
idZBL: Zbl 0404.06007
idMR: MR0480235
DOI: 10.21136/CMJ.1978.101545
Date available: 2008-06-09T14:29:18Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] G. Szász: Introduction to lattice theory.Akadémiai Kiadó, Budapest and Academic Press, New York - London, 1963. MR 0166118


Files Size Format View
CzechMathJ_28-1978-3_8.pdf 883.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo